CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Defective Galton-Watson processes

Serik Sagitov (Institutionen för matematiska vetenskaper, Tillämpad matematik och statistik) ; C. Minuesa
Stochastic Models (1532-6349). Vol. 33 (2017), 3, p. 451-472.
[Artikel, refereegranskad vetenskaplig]

The Galton-Watson process is a Markov chain modeling the population size of independently reproducing particles giving birth to k offspring with probability p(k), k 0. In this paper, we consider defective Galton-Watson processes having defective reproduction laws, so that Sigma(k 0)p(k) = 1 - E for some E (0, 1). In this setting, each particle may send the process to a graveyard state with probability E. Such a Markov chain, having an enhanced state space {0, 1, ...}{}, gets eventually absorbed either at 0 or at . Assuming that the process has avoided absorption until the observation time t, we are interested in its trajectories as t and E 0.

Nyckelord: Branching process, conditional limit theorems, defective distribution, Galton-Watson process with killing



Denna post skapades 2018-01-10.
CPL Pubid: 254409

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Tillämpad matematik och statistikInstitutionen för matematiska vetenskaper, Tillämpad matematik och statistik (GU)

Ämnesområden

Matematik

Chalmers infrastruktur